# SDR DALA2019021901023

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 46,112 hours, 32,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO DOOR THRESHOLD.   REPLACED AFT CARGO DOOR JAMB REF SRM 53-20-15-2R PROC 7.
